Header

UZH-Logo

Maintenance Infos

Products of hyperbolic metric spaces


Foertsch, T; Schroeder, V (2003). Products of hyperbolic metric spaces. Geometriae Dedicata, 102(1):197-212.

Abstract

Let (X i d i ), i=1,2, be proper geodesic hyperbolic metric spaces. We give a general construction for a 'hyperbolic product' X 1× h X 2 which is itself a proper geodesic hyperbolic metric space and examine its boundary at infinity.

Abstract

Let (X i d i ), i=1,2, be proper geodesic hyperbolic metric spaces. We give a general construction for a 'hyperbolic product' X 1× h X 2 which is itself a proper geodesic hyperbolic metric space and examine its boundary at infinity.

Statistics

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

43 downloads since deposited on 29 Nov 2010
9 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:hyperbolic metric space - hyperbolic product
Language:English
Date:2003
Deposited On:29 Nov 2010 16:26
Last Modified:21 Nov 2017 14:22
Publisher:Springer
ISSN:0046-5755
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1023/B:GEOM.0000006539.14783.aa
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2026845
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1048.53027

Download

Download PDF  'Products of hyperbolic metric spaces'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 219kB
View at publisher